# SDR 00FDEA00221

- Difficulty date: April 10, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 65561202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01) ON SHEAR TIE BS 950B, RBL 18, WL 138.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 51-10-01, 51-30-03.
